# SDR PLGA9611091

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365BE
- Make and model: Saab 340B
- Aircraft serial: 340B299
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Fail Light
- Condition: Illuminated
- Location: Rt Intake Heat
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LGA - FLT 4494 - EN ROUTE TO BOS FROM ISP, THE RIGHT INTAKE HEAT FAIL LIGHT ILLUNMINATED.  THE AIRCRAFT RETURNED TO ISP, LANDING WITHOUT INCIDENT.  MAINTENANCE CYCLED THE WHEEL WELL CIRCUIT BREAKERS, OPERATIONALLY TESTED THE SYSTEM AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
